Google Analytics

Thursday, December 18, 2008

Multiple Sclerosis, Bladder Urgency, and Youth Bowling


The boy bowled another 300 yesterday, I've lost count what number that makes. He is having a blast, and so are we! It is a real joy to see your children enjoy something so much, and he sure does that. He would be up the bowling alley all the time, he almost is already. He called to tell us how much fun it is to cook on the flat top up there, especially bacon! I can't to get the little jerk to fix me a soda when he's home. He's there everyday, bowls everyday, and has been working everyday. If I can only get him to get his license, life will be
good!

I remember I couldn't wait to get my drivers license. I had tons of things to do, places to go, people to see. He wants to get an electric scooter! The bowling alley is just a little over a mile from the house, I told him to start walking, but he didn't see the humor in it. I want him to get his license so I make him run to the store for me, or so he can run general errands for me. I think he knows that and has decided that as long as he can bowl, he can do without driving the truck. He has gotten a little bigger in that second picture, but still fun to watch.


I have to find out if there is something I can do about the frequency of visiting the bathroom? I have always had the bladder of a 5 year old, but this is getting ridiculous! I swear, for each ounce I take in, a gallon comes out! I have no idea what is causing this, or if it is new it at all. A couple of the meds can do it, family history plays a role, and I'm sure the MS monster has something to do with it too. The worst part is the urgency of the whole thing, there isn't much room for thinking I may need to use the bathroom soon. When it hits, it hits! I'd write more, but I have to go to the bathroom!

10 comments:

froggysoprano said...

Do yourself a big favor. Research all effects of your medications. Often the meds cause miserable side effects. Acid reflux meds cause my ankles to swell , it is a little known side effect. My doctor didn't know about it but the pharmacist did. Sometimes too much sodium will cause your problem, as in soda. Some diabetes meds cause extremelt low blood sugars, it happens sometimes with little notice , so take a hard look at what you are taking or ingesting. Might help.

awb said...

I didn't have any soda today, but I did have a gallon of iced tea? I know my nutsy pills, the Cymbalta, can cause bladder irregularities, but you have no idea of knowing for sure.

Slammermike said...

How old is that first photo? It looks about the age when he was doing magic tricks. (like making his finger disappear)
I couldn't agree with you more as far as watching your kids doing something they love well. I love watching the kids play softball or lacrosse

froggysoprano said...

If you drank a gallon of tea , where do you think it went. Moron! Maybe you are drinking too much. A lot of the time it is easier to drink than to fix something to eat. Empty calories is what I call it. Try limiting your fluid intake.

awb said...

What are you, my mother?

froggysoprano said...

No!

Merelyme said...

that is a pain when you have to pee all the time. could it possibly be due to other causes though like your prostrate?

on another note...was wondering if you would like to participate in doing a written interview for me for Health Central. If you would...drop me a line at
justforme433@aol.com

froggysoprano said...

I read an article today, stressing how important Vitamin D is but it can have an effect on the kidneys.Especially in the large doses.

awb said...

Froggy, I too had seen those stats, I'm having blood work this week. I have always gone frequently, so I'm not too worried, but I still get it checked.

awb said...

Merelyme, I also get the old plumbing checked regularly, due to have all the tests again soon, oh joy!